zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On Mann iteration in Hilbert spaces. (English) Zbl 1136.47047
The author proves the strong convergence of certain Mann iterates of a hemicontractive map in a Hilbert space. Not all results, however, seem to be correct, as was pointed out by {\it Y. Qing} [ibid. 68, No. 2 (A), 460 (2008; Zbl 1136.47048), see the following review].

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
WorldCat.org
Full Text: DOI
References:
[1] Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proc. sympos. Pure math. 18, No. 2 (1976) · Zbl 0327.47022
[2] Browder, F. E.; Petryshyn, W. V.: Construction of fixed points of nonlinear mappings in Hilbert spaces. J. math. Anal. appl. 20, 197-228 (1967) · Zbl 0153.45701
[3] Chidume, C. E.: Iterative approximation of Lipschitz strictly pseudocontractive mappings. Proc. amer. Math. soc. 99, No. 2, 283-288 (1987) · Zbl 0646.47037
[4] Chidume, C. E.: Approximation of fixed points of strongly pseudocontractive mappings. Proc. amer. Math. soc. 120, No. 2, 545-551 (1994) · Zbl 0802.47058
[5] Chidume, C. E.: Global iteration schemes for strongly pseudocontractive maps. Proc. amer. Math. soc. 126, No. 9, 2641-2649 (1998) · Zbl 0901.47046
[6] Chidume, C. E.: Iterative solution of nonlinear equations of strongly accretive type. Math. nachr. 189, 49-60 (1998) · Zbl 0911.47063
[7] Chidume, C. E.; Moore, C.: Fixed point iteration for pseudocontractive maps. Proc. amer. Math. soc. 127, No. 4, 1163-1170 (1999) · Zbl 0913.47052
[8] Chidume, C. E.; Osilike, M. O.: Ishikawa iteration process for nonlinear Lipschitz strongly accretive mappings. J. math. Anal. appl. 192, 727-741 (1995) · Zbl 0862.47045
[9] Chidume, C. E.; Osilike, M. O.: Nonlinear accretive and pseudocontractive operator equations in Banach spaces. Nonlinear anal. 31, No. 7, 779-789 (1998) · Zbl 0901.47037
[10] Chidume, C. E.; Mutangadura, S. A.: An example on the Mann iteration method for Lipschitz pseudocontractions. Proc. amer. Math. soc. 129, No. 8, 2359-2363 (2001) · Zbl 0972.47062
[11] Crandall, M. G.; Pazy, A.: On the range of accretive operators. Israel J. Math. 27, 235-246 (1977) · Zbl 0355.47039
[12] Deng, L.: On chidume’s open problems. J. math. Anal. appl. 174, No. 2, 441-449 (1993) · Zbl 0784.47051
[13] Deng, L.: Iteration process for nonlinear Lipschitzian strongly accretive mappings in lp spaces. J. math. Anal. appl. 188, 128-140 (1994) · Zbl 0828.47042
[14] Deng, L.; Ding, X. P.: Iterative approximation of Lipschitz strictly pseudocontractive mappings in uniformly smooth Banach spaces. Nonlinear anal. 24, No. 7, 981-987 (1995) · Zbl 0827.47041
[15] Hicks, T. L.; Kubicek, J. R.: On the Mann iteration process in Hilbert space. J. math. Anal. appl. 59, 498-504 (1977) · Zbl 0361.65057
[16] Ishikawa, S.: Fixed point by a new iteration method. Proc. amer. Math. soc. 4, No. 1, 147-150 (1974) · Zbl 0286.47036
[17] Liu, L. S.: Ishikawa and Mann iteration process with errors for nonlinear strongly accretive mappings in Banach spaces. J. math. Anal. appl. 194, 114-125 (1995) · Zbl 0872.47031
[18] Mann, W. R.: Mean value methods in iteration. Proc. amer. Math. soc. 4, 506-610 (1953) · Zbl 0050.11603
[19] Qihou, L.: On naimpally and singh’s open questions. J. math. Anal. appl. 124, 157-164 (1987) · Zbl 0625.47044
[20] Qihou, L.: The convergence theorems of the sequence of Ishikawa iterates for hemicontractive mappings. J. math. Anal. appl. 148, 55-62 (1990) · Zbl 0729.47052
[21] Qihou, L.: Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings. Nonlinear anal. 26, No. 11, 1835-1842 (1996) · Zbl 0861.47047
[22] Reich, S.: An iterative procedure for constructing zeros of accretive sets in Banach spaces. Nonlinear anal. 2, 85-92 (1978) · Zbl 0375.47032
[23] Reich, S.: Constructive techniques for accretive and monotone operators. Applied nonlinear analysis, 335-345 (1979)
[24] Reich, S.: Constructing zeros of accretive operators, I II. Appl. anal. 9, 159-163 (1979) · Zbl 0424.47034
[25] Reich, S.: Weak convergence theorems for nonexpansive mappings in Banach spaces. J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026
[26] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047
[27] Rhoades, B. E.: Comments on two fixed point iteration procedures. J. math. Anal. appl. 56, 741-750 (1976) · Zbl 0353.47029
[28] Schu, J.: On a theorem of C.E. Chidume concerning the iterative approximation of fixed points. Math. nachr. 153, 313-319 (1991) · Zbl 0796.47047
[29] Schu, J.: Iterative construction of fixed points of strictly pseudocontractive mappings. Appl. anal. 40, 67-72 (1991) · Zbl 0697.47061
[30] Schu, J.: Iterative construction of fixed points of asymptotically nonexpansive mappings. J. math. Anal. appl. 158, 407-413 (1991) · Zbl 0734.47036
[31] Tan, K. K.; Xu, H. K.: Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process. J. math. Anal. appl. 178, 301-308 (1993) · Zbl 0895.47048
[32] Weng, X. L.: Fixed point iteration for local strictly pseudocontractive mappings. Proc. amer. Math. soc. 113, 727-731 (1991) · Zbl 0734.47042
[33] Xu, Y.: Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations. J. math. Anal. appl. 224, 91-101 (1998) · Zbl 0936.47041
[34] Xu, Z. B.; Roach, G. F.: A necessary and sufficient condition for convergence of steepest descent approximation to accretive operator equations. J. math. Anal. appl. 167, 340-354 (1992) · Zbl 0818.47061